# SDR AALA201704269009

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 20,309 hours, 16,809 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 11350H1420
- Condition: Leaking
- Location: Cockpit
- Part time: 11,557 hours, 9,484 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LEFT SIDE CAPTAIN`S WINDSHIELD IS LEAKING WATER FROM BETWEEN THE GLASS AND THE RUBBER SEAL,  15 TO 23 INCHES FROM RIGHT CORNER. REPLACED WINDSHIELD IAW AMM  56-11-00-400-801-A.  AIRCRAFT WAS GROUNDED.
